Vol. 23, No. 3, 1967

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
A note on semi-primary hereditary rings

Abraham Zaks

Vol. 23 (1967), No. 3, 627–628
Abstract

We give an example of two nonisomorphic semi-primary hereditary rings, Ω and Σ with radicals M and N respectively, such that Ω∕M2 = Σ∕N2.

Mathematical Subject Classification
Primary: 16.50
Milestones
Received: 29 December 1966
Published: 1 December 1967
Authors
Abraham Zaks